Penis enlargement

Patient

Q: Does maxirex really enlarge penis ?!!
does it have side-effects ?
please i wanna know

i have been taking maxirex for three months and it makes me so horny all the time
and i'm kinda masturbated alot and recently i feel the my left bull is hurting me !!!!!

please answer all my questions

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 68 years old male and i found small drops of blood in urine after my blood pressure medication in the morning

Q: Im 22 years ive age im currently suffering with a aching and dull feeling in my lower abdomen i woke up this morning ...

Q: Taken 2 x 10mg Serapax and about 80mg of oxycodone, Just coming down after a 4 day intense mania (bipolar) and not fe...

Q: Good morning . I have been recovering from a chesty cough and congestion. 3 days ago I got a strange on and off ache ...

Q: What are these bumps on the head and rim of my penis. they seem to be gradually getting worse over time. have had for...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews